# SDR RAIA201405150001

- Difficulty date: May 15, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N845HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500842
- Aircraft time: 24,307 hours, 22,559 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED 1 LEAK IN CLEAR ABOVE THE CLOUDS DURING CLIMB, RETURNED TO BLOCK.  MAINTENANCE INSPECTED AND REPLACED SEVERAL BLEED DUCT SEALS, LEAK AND OPS CHECKED GOOD.
